MAUDE Adverse Event Report: Covidien LP LigaSure XP; Electrosurgical, cutting coagulation accessories

Covidien LP LigaSure XP; Electrosurgical, cutting coagulation accessories
Model Number LXMJ37S
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
The ligasure stopped cutting in the middle of the case.

Brand Name
LigaSure XP
Common Device Name
Electrosurgical, cutting coagulation accessories
Manufacturer (Section D)
Covidien LP
60 middletown ave
north haven CT 06473
MDR Report Key50802037
Report Number50802037
Device Sequence Number18794218
Product Code GEI
UDI-Device Identifier10884521830943
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/02/2026
Report Date (Section F) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLXMJ37S
Device Lot Number61170206X
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/17/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/17/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight146 LB
Date Report Sent to FDA09/02/2026